Based in Las Vegas, Tracii Hanes is a freelance writer specializing in health and psychology with over seven years of professional experience. She got her start as a news reporter and has since focused exclusively on freelance writing, contributing to websites like Wellsphere, Education Portal and more. She holds a Bachelor of Arts in communication arts from Southwestern Oklahoma State University. View Full Profile Weight loss is often preceded by appetite loss, nausea upon eating, and disinterest in food preparation and consumption. Reduced caloric intake and occasionally an increase in physical activity because of reduced depressive symptoms are usually the primary causes of weight loss in patients taking Zoloft. Increased appetite, binge eating, food cravings and preoccupation with food are commonly associated with weight gain in people who take Zoloft. Poor dietary choices, such as eating foods high in saturated fats and sugars, are a major cause of weight gain for many people. www.zocor medication.com I began taking Zoloft a few months after my daughter was born. However, now that I am looking back at pictures my recent weight gain appears to have started when I got on the drug. This is the first time I've considered the medication could be causing some issues. I don't have much anxiety anymore and I think I'm happy. Which means combined with my pre-pregnancy weight gain, pregnancy weight gain, I also have a post-pregnancy weight gain. So, I'm just wondering if anyone has lost while taking Zoloft. I couldn't find too many positive responses when I searched the board. I'm currently taking Zoloft and as you can see by my ticker, I am having no problem losing. In fact, I didn't start losing until AFTER I started taking it. It has helped immensely with my depression and as a result it is so much easier for me to eat well and exercise. If Zoloft needed a spokesperson, I would have no problem being one. Zoloft made me gain a lot of weight and made it hard for me to have any motivation to lose it. Zithromax pak Cumulative dose-responses to the initiation of SSRI-therapy on circulating. ANCOVA revealed that sertraline prevented the 8% weight gain. too much levitra I have been taking Zoloft Sertraline 50mg for 2 years and it has changed my life. dieting and exercise i got myself off Zoloft and started losing the weight. Hi. I started Zoloft 25mg & my doc will be increasing it to 50mg this week. I started taking it 3 weeks ago. The initial terrible sleep, worse restless. Seeking help for depression -- and following through with antidepressant medication -- is a courageous and important first step on the road to recovery. But too often, those who take that step find themselves faced with another troubling problem: weight gain. Experts say that for up to 25% of people, most antidepressant medications -- including the popular SSRI (selective serotonin reuptake inhibitor) drugs like Lexapro, Paxil, Prozac, and Zoloft -- can cause a weight gain of 10 pounds or more. "This is a phenomenon that I first noticed years ago when Prozac first came on the market. It didn't initially show up in the clinical trials because most of them were eight to 12 weeks in length, and the weight gain generally occurs with longer use. But it's definitely one of the side effects of this and other antidepressant medications," says Norman Sussman, MD, a psychiatrist and associate dean for postgraduate medical programs at the NYU School of Medicine. A review published in 2003 in the Cleveland Clinic Journal of Medicine stated that while weight gain is a possible side effect with SSRI antidepressant drugs, it may be more likely to occur after six months or more of use. I know that everyone has different side effects, I am just wondering if weight gain is a common one. I need treatment for my depression but am afraid of gaining a lot of weight on SSRI's because that in itself will make me depressed. Thank you for any and all comments and info :) Unfortunately weight gain is a possible side effect of Sertraline Hydrochloride, although it is not very common. Generally, as a rule Sertraline (zoloft) isn't a drug that causes weight gain. Based on clinical studies, weight gain occurs in around 1% of people who take Sertraline (although the exact percentage was not reported in these studies). Two of the more or most troublesome are loss and lack of libido, as well as insomnia. Sertraline can cause weight gain as well as other SSDRI"S. I have not gain any weight but I cant lose none either while being on the drug that what upset me. Take Care, Dream Hi alisha29, I am on 200 mg sertraline since 2 months ago and I did gain weight about 5 Kg but I am not sure sertraline caused weight gain because I use 20 mg Inderal per day to prevent migraine attack, 1 mg lorazepam to sleep enough as well. Given this small percentage, for individual situations it is difficult to say whether weight gain is actually caused by the medicine itself, another medical condition, a change in eating habits and/or physical activity, a combination of these factors, or something else. I did gain weight during the first year, which was around 1990. wanted to put me on Effexor first but I heard Zoloft was good so I asked for that instead. I feel much better because anxiety and depression are almost gone but my appetite has increased and I have not had any exercise during said period. I have not met anyone who has not gained weight on Zoloft. I had decided that I would rather be alittle heavier than experience symptoms of anxiety and depression again. I kept asking him if caused weight gain and he said it depends on the person. I told this to my doctor he said "sertraline may cause weight gain and you should have enough physical activity" I hate overweight but I prefer not to experience anxiety and depression again so I have to exercise to lose weight. There has been data stating that you should not gain over 20 lbs. I do need to get back to swimming 3 times a week so that I could lose some of this weight. He may be able to find a medication regime that does not cause weight gain. My Mom and I have the same pshycatrist and hes cool he is willing to give you what you ask for wich is a good and bad thing. Vita I take 200 mg Sertraline and may have gained a couple of pounds when I first started taking it five years ago. He wasent realley helpful with info on the Meds so I kind of do my own research. My doctor explained to me that Sertraline has the least amount of side affects and that was why he chose it for me. Zoloft 100 mg weight loss Zoloft 100 mg - Thedonrx -The Global Leader, Zoloft Reviews Everyday Health Should you buy accutane online The usual dose of sertraline in children aged 6 to 12 is 25mg a day, but this. spotting or bleeding between periods; weight gain or weight loss without trying. Sertraline an antidepressant - NHS Help! Afraid of possible weight gain Zoloft? - Does Zoloft Sertraline Cause Weight Gain? - Zoloft 100mg Pills is a selective Serotonin Reuptake Inhibitor used to treat depression, panic disorder, obsessive - compulsive disorders OCD. Inform your doctor immediately if any of these serious side effects occur loss of appetite, unusual weight loss, unusual or severe mental/mood changes. buy viagra online legally uk Up to 25% of people who take antidepressants gain weight. Paxil, Prozac, and Zoloft -- can cause a weight gain of 10 pounds or more. Like other SSRIs, Zoloft may cause weight changes in some people. If weight changes are persistent or severe, your doctor may adjust the dose of medication.